[ECG changes after the induction of general anesthesia with remifentanil: a report of three case].

@article{Tanaka2012ECGCA,
  title={[ECG changes after the induction of general anesthesia with remifentanil: a report of three case].},
  author={Katsuhiro Tanaka and Yushi Ueda Adachi and Shogo Suzuki and Kimitoshi Nishiwaki and Naoyuki Matsuda},
  journal={Masui. The Japanese journal of anesthesiology},
  year={2012},
  volume={61 10},
  pages={1128-32}
}
We encountered three patients who showed ECG changes, suggesting cardiac conduction abnormality, immediately after the induction of general anesthesia with remifentanil and thiamylal. The first patient was a 42-year-old man (172cm and 75kg). The second patient was a 75-year-old woman (153 cm and 62 kg) and the last patient was 16-year-old woman (166 cm and 46 kg). Remarkable past history was not noted and pre-anesthetic evaluations including 12 lead electrocardiogram demonstrated no abnormality… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS